# SDR SRAA960703

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Condition: Inoperative
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND NR 1 AND 2 FUEL QUANTITY INOP ALONG WITH ALL FUEL FLOW INDICATIONS.  ACCOMPLISHED AIR TURNBACK AND LANDED WITHOUT INCIDENT, ITEM IS UNDER INVESTIGATION.
